Anabolics
Search More Than 6,000,000 Posts
Results 1 to 9 of 9
Like Tree2Likes
  • 1 Post By KJ63
  • 1 Post By kelkel

Thread: Red face and TRT

  1. #1
    KJ63's Avatar
    KJ63 is offline Junior Member
    Join Date
    Mar 2014
    Location
    Alaska
    Posts
    76

    Red face and TRT

    I have been on TRT for quite some time, and developed a constant red face. If I go out in the sun, or use a tanning bed. It just makes it worse I don't tan anymore it just gets more red like a sunburn. But doesn't hurt. LOL.The only other medication I'm on is Nexium. Does anybody else have this problem?
    Obspowerstroke likes this.

  2. #2
    kelkel's Avatar
    kelkel is offline HRT Specialist ~ AR-Hall of Famer ~ No Source Checks
    Join Date
    Sep 2010
    Location
    East Coast Dungeon
    Posts
    23,012
    Could it be Rosacea? I'd make an appt with a skin doctor and investigate it. Other than that the only thing that comes to mind is an allergy of some sort.

    ps: when I use a tanning bed I throw a towel over my face. Consider that your face is exposed to the sun all the time and not hidden by clothes. No need to blast it when in a tanning bed, imho.
    almostgone likes this.
    -*- NO SOURCE CHECKS -*-

  3. #3
    KJ63's Avatar
    KJ63 is offline Junior Member
    Join Date
    Mar 2014
    Location
    Alaska
    Posts
    76
    I don't seem to have the other symptoms of rosacea, but yes I'm going to have to see a dermatologist I guess. I do throw a towel over my face in the tanning bed now, it's just irritating even going out the sun on vacation and all you do is turn red. LOL. TY

  4. #4
    kelkel's Avatar
    kelkel is offline HRT Specialist ~ AR-Hall of Famer ~ No Source Checks
    Join Date
    Sep 2010
    Location
    East Coast Dungeon
    Posts
    23,012
    I'm betting on rosacea or a mild form of it. Let us know!
    -*- NO SOURCE CHECKS -*-

  5. #5
    KJ63's Avatar
    KJ63 is offline Junior Member
    Join Date
    Mar 2014
    Location
    Alaska
    Posts
    76
    I'm headed to Mexico on Tuesday, can't get an appointment until later on when I get back but I will post what I find out
    thank you

  6. #6
    kelkel's Avatar
    kelkel is offline HRT Specialist ~ AR-Hall of Famer ~ No Source Checks
    Join Date
    Sep 2010
    Location
    East Coast Dungeon
    Posts
    23,012
    Sunblock and a big hat.
    -*- NO SOURCE CHECKS -*-

  7. #7
    thewarrior8845 is offline Junior Member
    Join Date
    Jan 2011
    Location
    california
    Posts
    136
    Are you testing your hematocrit and hemoglobin? High H&H can cause redness in the face.

  8. #8
    ks1234 is offline Junior Member
    Join Date
    May 2015
    Posts
    85
    I experience the SAME thing. I never had redness problems until about a year into trt. Mine comes and goes though. I really don't know what it is, I haven't really thought anything of it, it's just a minor annoyance. I've never kept track of it with my blood donations so I'll see if that helps it at all

  9. #9
    DocToxin8's Avatar
    DocToxin8 is offline Knowledgeable Member
    Join Date
    May 2015
    Location
    I'd like to know too
    Posts
    1,748
    As long as it isn't caused by high hematocrit I'd second Kel's opinion.

Bonus: Download this free Ultimate Research Guide
To Anabolic Steroids that will show you to choose the best steroids for your goals, the best cycles and more. It is 396 pages of knowledge at your fingertips.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •